Cycles on algebraic models of smooth manifolds

  • Wojciech Kucharz

    Jagiellonian University, Krakow, Poland


Every compact smooth manifold is diffeomorphic to a nonsingular real algebraic set, called an algebraic model of . We study modulo homology classes represented by algebraic subsets of , as runs through the class of all algebraic models of . Our main result concerns the case where is a spin manifold.

Cite this article

Wojciech Kucharz, Cycles on algebraic models of smooth manifolds. J. Eur. Math. Soc. 11 (2009), no. 2, pp. 393–405

DOI 10.4171/JEMS/154